MAUDE Adverse Event Report: WELL LEAD MEDICAL CO PARKER FLEX-TIP; ENDOTRACHEAL TUBE, HIGH VOLUME/LOW PRESSURE (PFHV), CUFFED, PARKER

WELL LEAD MEDICAL CO PARKER FLEX-TIP; ENDOTRACHEAL TUBE, HIGH VOLUME/LOW PRESSURE (PFHV), CUFFED, PARKER
Model Number H-PFST-80
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was returned to the vendor for evaluation; additionally, a photograph was provided.Based on the investigation performed by the vendor and review of the photograph the complaint is considered confirmed as reported.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 01 aug 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, on the first 14 days of use, the inflating tube had fallen out of the tape used to hold the tube in place.The patient was reintubated.It was additionally reported; the patient had seizures and a bite block was used (no additional information was reported concerning the seizures); no injury was reported.

Brand Name
PARKER FLEX-TIP
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME/LOW PRESSURE (PFHV), CUFFED, PARKER
Manufacturer (Section D)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA  511434
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22692754
Report Number3000219639-2025-00052
Device Sequence Number18403328
Product Code BTR
UDI-Device Identifier10749065801807
UDI-Public(01)10749065801807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFST-80
Device Catalogue NumberH-PFST-80
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown